IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1995 >
Volume 21 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/627

Title: Nonlinear Variational Inequalities Depending on a Parameter
Authors: Goeleven, D.
Théra, M.
Keywords: Variational Inequality
Elastic Plate
Post-Buckling
Issue Date: 1995
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 21, No 1, (1995), 41p-58p
Abstract: This paper develops the results announced in the Note [14]. Using an eigenvalue problem governed by a variational inequality, we try to unify the theory concerning the post-critical equilibrium state of a thin elastic plate subjected to unilateral conditions.
URI: http://hdl.handle.net/10525/627
ISSN: 1310-6600
Appears in Collections:Volume 21 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol21-num1-1995-p041-p058.pdf489.03 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback